MathSciNet Relay Station
MathSciNet bibliographic data
MR1289750 (95g:14022) 14F05 (14D20 14H60)
Bhosle, Usha Generalised parabolic bundles and applications to torsionfree sheaves on nodal curves. Ark. Mat. 30 (1992), no. 2, 187–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement